MathSciNet Relay Station
MathSciNet bibliographic data
MR338735 (49 #3499) 46B05
Davie, A. M. The approximation problem for Banach spaces. Bull. London Math. Soc. 5 (1973), 261–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement